Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zispin and going of paxil Shanie

Posted by NikkiT2 on April 24, 2003, at 12:55:07

In reply to zispin and going of paxil, posted by Shanie on April 24, 2003, at 7:58:00

I'm just starting to withdraw from Zispin (Mirtazapine) as after 2 1/2 months I am still way too drowsy to be able to put up with it. also, I have put on 10lbs, and while that sounds like a stupid reason to come off it, its not something I can put up with at the moment.

But this should be posted on the main Psycho-Babble board as thats the one for medication!!

nikki xx


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:NikkiT2 thread:221951
URL: http://www.dr-bob.org/babble/social/20030421/msgs/222006.html